# SDR DL757960301

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: BACB10Y6
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

JUST AFTER TAKEOFF, A THUD WAS HEARD IN THE FWD FUSELAGE AREA.  EXTREME VIBRATION FOLLOWED GEAR RETRACTION IN NOSE WHEEL AREA.  FOUND ROD END BROKEN ON FWD NOSE GEAR OPERATING ROD.  REPLACED RT FWD OPERATION ROD ASSEMBLY, PERFORMED ADJ AND TEST.
